MURAL - Maynooth University Research Archive Library



    Items where Author is "Neumann, Michael"


    Up a level
    Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
    Group by: Item Type | No Grouping
    Jump to: Article
    Number of items: 1.

    Article

    Kirkland, Stephen J. and Neumann, Michael (2009) The Case of Equality in the Dobrushin–Deutsch–Zenger Bound. Linear Algebra and its Applications, 431 (12). pp. 2373-2394. ISSN 0024-3795

    This list was generated on Thu Nov 21 22:07:40 2019 UTC.